# SDR SWAA094657

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 39,073 hours, 22,990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103
- Part serial: WN007
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED ON DESCENT AT 14,000FT.  REMOVED AND REPLACED WINDOW PER MM.
